Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach infection, fever, vomiting, later diarrhoea, red blotchy rash near eyes. Cause of rash?

Out of the blue two days ago I started feeling sick to my stomach...was throwing up about an hour later and had some diarrhea with fever no greater than 101. I also developed a red blotchy rash (kind of speckled in places) around, above, and below my eyes. It s still hanging around even though most of the nausea and diarrhea is gone. I m still pretty weak though. Is the rash part of the stomach virus and should I be concerned?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,  
Medical Topics
Allergist and Immunologist 's  Response
it is virus infection
get norfloxacin 400 mg bd for 7 days
add antipyretic for fever sos
add antacid gel tds
anti allergic for rash it can be viral rash also which will clesr after infection is controlled can apply anti allergicointment in the area of swelling around eyes
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor